| Catalog Number |
5-10314 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "anesthesiologist tested cuff inflation for et tube.Cuff did not inflate.Air leaked out of the side of the tube due to the tube being severed almost completely through".No report of patient involvement.
Additional Manufacturer Narrative
Qn#(b)(4) n/a other remarks: n/a corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).Additional information received on 08 april 2024 confirms that the event occurred prior to use during pre-test.No patient involvement.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description